# SDR QXEA2009033000203

- Difficulty date: March 25, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 19,502 hours, 19,863 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 465751
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG - FOLLOWING GEAR DOWN SELECTION THE RIGHT MAIN LANDING GEAR TOOK 12 SECONDS LONGER THAN THE LEFT MAIN AND NOSE GEAR INDICATOR LIGHTS TO GO GREEN.  THE RIGHT MAIN RED AND AMBER LIGHTS WERE ILLUMINATED DURING THIS TIME AND TRANSIT LIGHT.  NO ALTERNATE EXTENSION WAS PERFORMED.  LANDING UNEVENTFUL.  FERRIED TO PDX FOR REPAIRS.  PERFORMED GVI OF RT MLG, NO VISUAL DEFECT NOTED.  REPLACED RT MLG UPLOCK ROLLER IAW Q400 AMM TASK'S 32-31-21-000-802 & 32-31-21-400-802, PERFORMED FUNCTIONAL TEST OF PRIMARY EXTENSION & RETRACTION SYS IAW TASK 32-31-00-720-801 AND PERFORMED GEAR RETRACTION & EXTENSION TIMING TEST, GEAR RETRACTION AND ALL LIGHTS OFF IN 5 SEC, GEAR EXTENDED DN/LOCKED IN 6 SEC.  FUNCTIONAL TEST GOOD, NO DEFECT NOTED.  BLEED NR 2 HYD SYS IAW TASK 29-10-00-870-067.  RETURNED TO SERVICE.
